Translator Disclaimer
Summer 2010 Bilipschitz homogeneous Jordan curves, Möbius maps, and dimension
David M. Freeman
Illinois J. Math. 54(2): 753-770 (Summer 2010). DOI: 10.1215/ijm/1318598680

Abstract

We characterize fractal chordarc curves in Euclidean space by the fact that they remain bilipschitz homogeneous under inversion. We illustrate this result by constructing two examples. The techniques used in these constructions provide a means of calculating various dimensions of bilipschitz homogeneous Jordan curves.

Citation

Download Citation

David M. Freeman. "Bilipschitz homogeneous Jordan curves, Möbius maps, and dimension." Illinois J. Math. 54 (2) 753 - 770, Summer 2010. https://doi.org/10.1215/ijm/1318598680

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

zbMATH: 0922.30017
MathSciNet: MR2846481
Digital Object Identifier: 10.1215/ijm/1318598680

Subjects:
Primary: 30C35
Secondary: 51F99

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top